# SDR DALA2020040902228

- Difficulty date: April 9, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 67,502 hours, 25,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AFT 4R EXTERIOR EMERG LIGHT INOP. CORRECTIVE ACTION: RELAMPED IAW B757 AMM 33-51. SECURED LIGHT BULB BASE. (7146578)
